Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 25, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 19, 2016, 9:05 AM PST. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2016, 9:05 AM PST (17:05 UTC)
- Expired
- Feb 21, 2016, 4:00 PM PST
- In force
- 55 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
763 WHUS76 KEKA 191705 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PST FRI FEB 19 2016 PZZ450-470-200115- /O.CAN.KEKA.GL.W.0017.000000T0000Z-160219T2000Z/ /O.NEW.KEKA.SC.Y.0025.160219T1705Z-160221T0500Z/ /O.NEW.KEKA.SE.W.0009.160219T1705Z-160219T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 AM PST FRI FEB 19 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL NOON PST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM PST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...DECREASING TO SW 15 TO 25 KT THIS AFTERNOON. * WAVES...W 12 TO 14 FT AROUND 10 SECONDS TODAY. STEEP WAVES WILL SUBSIDE THIS AFTERNOON AND THE WEST SWELL WILL DIMINISH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-200115- /O.EXP.KEKA.GL.W.0017.000000T0000Z-160219T1700Z/ /O.NEW.KEKA.SC.Y.0025.160219T1705Z-160221T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST SATURDAY. * WINDS...DECREASING TO 10 TO 20 KT THIS AFTERNOON. * WAVES...W 12 TO 13 FT AROUND 12 SECONDS TODAY. STEEP WAVES WILL SUBSIDE THIS AFTERNOON AND THE WEST SWELL WILL DIMINISH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
137 WHUS76 KEKA 192216 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 216 PM PST FRI FEB 19 2016 PZZ450-470-200630- /O.NEW.KEKA.SE.W.0010.160219T2216Z-160220T0500Z/ /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 216 PM PST FRI FEB 19 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...BECOMING SW 5 TO 15 KT TONIGHT. * WAVES...BECOMING W 12 TO 13 FT AROUND 11 SECONDS TONIGHT. STEEP WAVES WILL SUBSIDE THIS EVENING AND THE WEST SWELL WILL DIMINISH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-200630- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 216 PM PST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WINDS...BECOMING NORTHERLY 5 TO 15 KT TONIGHT. * WAVES...BECOMING 10 TO 13 FT AROUND 11 SECONDS TONIGHT. STEEP WAVES WILL SUBSIDE THIS EVENING AND THE WEST SWELL WILL DIMINISH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
944 WHUS76 KEKA 200503 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 PM PST FRI FEB 19 2016 PZZ450-470-201315- /O.EXP.KEKA.SE.W.0010.000000T0000Z-160220T0500Z/ /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 PM PST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WINDS...BECOMING SW 5 TO 15 KT TONIGHT. * WAVES...BECOMING W 12 TO 13 FT AROUND 11 SECONDS TONIGHT. STEEP WAVES WILL SUBSIDE TONIGHT AND THE WEST SWELL WILL DIMINISH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-201315- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 903 PM PST FRI FEB 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WINDS...BECOMING NORTHERLY 5 TO 15 KT TONIGHT. * WAVES...BECOMING 10 TO 12 FT AROUND 11 SECONDS TONIGHT. STEEP WAVES WILL SUBSIDE THIS EVENING AND THE WEST SWELL WILL DIMINISH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS76 KEKA 201057 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 AM PST SAT FEB 20 2016 PZZ450-470-201900- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 AM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WAVES...W 12 TO 13 FT AT 14 SECONDS TODAY SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-475-201900- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 AM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WAVES...W 12 FT AT 14 SECONDS TODAY SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
183 WHUS76 KEKA 201620 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 820 AM PST SAT FEB 20 2016 PZZ450-470-210030- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 820 AM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...W 12 TO 13 FT AT 13 SECONDS TODAY SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-475-210030- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 820 AM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...W 12 FT AT 13 SECONDS TODAY SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
557 WHUS76 KEKA 202230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST SAT FEB 20 2016 PZZ450-470-210500- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...W 12 TO 13 FT AT 13 SECONDS TODAY SUBSIDING TO 8 TO 9 FT 14 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-475-210500- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160221T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WAVES...W 12 FT AT 13 SECONDS TODAY SUBSIDING TO 8 TO 9 FT 14 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
752 WHUS76 KEKA 210455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST SAT FEB 20 2016 PZZ455-475-211200- /O.EXT.KEKA.SC.Y.0025.000000T0000Z-160221T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY... * WAVES...W 12 FT AT 13 SECONDS TONIGHT SUBSIDING TO 8 TO 9 FT 14 SECONDS BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-470-211300- /O.EXT.KEKA.SC.Y.0025.000000T0000Z-160222T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... * WINDS...S 5 TO 15 KT TONIGHT BECOMING SW 10 TO 20 KT WITH GUSTING TO 30 KT BEYOND 10 NM BY SUNDAY AFTERNOON. WINDS WILL DIMINISH AFTER FRONTAL PASSAGE LATE SUNDAY. * WAVES...W 10 TO 11 FT AT 13 SECONDS SUBSIDING TO 8 TO 9 FT 14 SECONDS BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
588 WHUS76 KEKA 211122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 322 AM PST SUN FEB 21 2016 PZZ455-475-211400- /O.EXT.KEKA.SC.Y.0025.000000T0000Z-160221T1400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 322 AM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS MORNING... * WAVES...W 8 TO 10 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-470-211930- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160222T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 322 AM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON... * WINDS...BECOMING W 15 TO 25 KT BEYOND 10 NM OFFSHORE THIS AFTERNOON. WINDS WILL DIMINISH AFTER FRONTAL PASSAGE BY EARLY EVENING. * WAVES...W 9 TO 11 FT AT 14 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
982 WHUS76 KEKA 211635 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PST SUN FEB 21 2016 PZZ450-470-220000- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160222T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...BECOMING W 15 TO 25 KT BEYOND 10 NM OFFSHORE THIS AFTERNOON. WINDS WILL DIMINISH AFTER FRONTAL PASSAGE BY EARLY EVENING. * WAVES...INCREASING TO W 9 TO 11 FT AT 14 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
632 WHUS76 KEKA 212043 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1243 PM PST SUN FEB 21 2016 PZZ450-212145- /O.CAN.KEKA.SC.Y.0025.000000T0000Z-160222T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1243 PM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WHILE A COLD FRONT IS IN THE PROCESS OF MOVING THROUGH THE WATERS THIS AFTERNOON...WINDS AND SEAS HAVE NOT RISEN TO ADVISORY LEVELS ACROSS THE NEAR SHORE WATERS...AND ARE NOT EXPECTED TO PRIOR TO THE ORIGINAL EXPIRATION TIME OF THE ADVISORY. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE REMAINDER OF THE AFTERNOON. HOWEVER...THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR WATERS BEYOND 10 NAUTICAL MILES WHERE WINDS AND SEAS ARE SLIGHTLY HIGHER. $$ PZZ470-220000- /O.CON.KEKA.SC.Y.0025.000000T0000Z-160222T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1243 PM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...S 15 TO 25 KT BEYOND 10 NM OFFSHORE THIS AFTERNOON. WINDS WILL BECOME NORTHERLY AND WEAKEN SLIGHTLY AFTER FRONTAL PASSAGE BY EARLY EVENING. * WAVES...W 8 TO 10 FT AT 14 SECONDS THIS AFTERNOON...IN ADDITION TO 3 TO 5 FT AT 6 SECOND SOUTHERLY WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
222 WHUS76 KEKA 212357 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 357 PM PST SUN FEB 21 2016 PZZ470-220100- /O.EXP.KEKA.SC.Y.0025.000000T0000Z-160222T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 357 PM PST SUN FEB 21 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. A LINGERING WESTERLY SWELL AND MODERATE NORTHERLY WINDS WILL PERSIST THROUGH MONDAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 5:08 AM PST, 3 hours 57 minutes earlier.
Area forecast discussion, Feb 19, 5:08 AM PST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
508 AM PST FRI FEB 19 2016
.SYNOPSIS...A VIGOROUS FRONT WILL MOVE THROUGH THE REGION TODAY
PRODUCING A PERIOD OF HEAVY RAIN AND STRONG GUSTY WINDS. HIGH
PRESSURE WILL BUILD TONIGHT AND MAINTAIN DRY WEATHER THROUGH
SATURDAY EVENING. A WEAKER FRONT WILL BRING A CHANCE OF LIGHT
RAIN ON SUNDAY.
&&
.DISCUSSION...A VIGOROUS SHORT-WAVE OFFSHORE WILL IMPACT
NORTHWEST CALIFORNIA WITH A PERIOD OF HEAVY RAIN AND STRONG GUSTY
WINDS THROUGH ABOUT MIDDAY TODAY. GRADIENT WINDS HAVE BEEN
STEADILY INCREASING THROUGH NIGHT WITH GUSTS IN THE LOWER TO MID
40S MAINLY OVER THE HIGHER TERRAIN ABOVE 2000 FEET. WINDS WILL
CONTINUE TO RAMP UP THROUGH DAYBREAK...WITH THE STRONGEST WINDS
EXPECTED JUST BEFORE OR DURING FRONTAL PASSAGE BY MID MORNING.
NUMEROUS LIGHTNING STRIKES HAVE BEEN DETECTED BOTH AHEAD OF AND
ALONG THE FRONT EARLY THIS MORNING...OVER NW CALIFORNIA COASTAL
WATERS. WITH THE NEGATIVELY TILTED DIFFLUENT TROUGH ALOFT SWINGING
THROUGH THIS MORNING...EXPECT AT LEAST ISOLATED THUNDERSTORMS
BY DAYBREAK AS THE LINE MOVES ONSHORE. WITH 925MB-850MB WINDS OF
60-70KT...THERE IS DEFINITELY THE POTENTIAL FOR GUSTS TO 50-60 MPH
DOWN TO MEAN SEA LEVEL ALONG THE COAST. THE THREAT FOR THUNDERSTORMS
SHOULD END BY THIS AFTERNOON AFTER THE SHORT-WAVE EXITS TO OUR NE.
MOIST ONSHORE FLOW BEHIND THE FRONTAL BOUNDARY WILL MAINTAIN
SHOWER ACTIVITY ACROSS THE AREA THROUGH THE AFTERNOON HOURS
THOUGH. SNOW LEVELS WITH THE INCOMING STORM SHOULD REMAIN ABOVE
ALL THE MAJOR PASSES OF NW CALIFORNIA...ABOVE 4KFT...DURING THE
PEAK IN PRECIPITATION. THUS WILL HOLD OFF ON HOISTING WINTER
WEATHER HEADLINES. ELEVATIONS ABOVE 4KFT WILL DEFINITELY SEE
SNOW...PERHAPS UP TO A FOOT OF NEW SNOW BY LATE AFTERNOON.
OTHERWISE WE ARE LOOKING AT MOSTLY A COLD RAIN AND PERHAPS
ISOLATED HAIL WITH EMBEDDED THUNDERSTORMS. FOR THE MOST PART
EXPECT ABOUT HALF AN INCH TO AN INCH OF RAIN.
LINGERING SHOWERS THIS EVENING WILL MOST LIKELY END LATER TONIGHT AS
A SURFACE RIDGE BUILDS CREATING LIGHT OFFSHORE FLOW. OVERNIGHT
TEMPERATURES SHOULD COOL DOWN CONSIDERABLY WITH PARTIALLY CLEARING
SKIES AND LIGHTER WINDS. LINGERING MOIST AIR WILL PRODUCE POCKETS
OF THICK VALLEY FOG OR LOW CLOUD WHICH SHOULD OFFSET THE RATE OF
COOLING THROUGH THE NIGHT.
EVEN THOUGH A RIDGE ALOFT WILL BUILD ON SATURDAY...HIGH CLOUDS
ASSOCIATED WITH A STORM CROSSING 160W WILL SPREAD OVER THE REGION
THROUGH THE DAY ON SATURDAY. WE STILL EXPECT IT TO BE DRY ON SAT
INTO SAT NIGHT. THE MODELS CONTINUE TO INDICATE THE TAIL END OF
THE FRONT WITH THIS STORM TO BRUSH NW CALIFORNIA WITH SOME LIGHT
RAIN ON SUNDAY. THE BRUNT OF THE RAIN WITH THE FRONT WILL BE TO
OUR NORTH IN OREGON AND WASHINGTON. SNOW LEVELS SHOULD REMAIN
FAIRLY HIGH WHILE WINDS REMAIN ONLY LIGHT TO MODERATE.
MON THROUGH FRI...LARGE SCALE RIDGING WITH ABOVE NORMAL DAYTIME
TEMPERATURES WILL DOMINATE THROUGH MOST OF NEXT WEEK. A COUPLE OF
FRONTAL SYSTEMS WILL APPROACH THE WEST COAST AND MAY BRING SOME
LIGHT RAIN TO NW CALIFORNIA. THE FIRST ONE IS EXPECTED TO APPROACH
TUE OR TUE NIGHT. THE OPERATIONAL GFS...EMCWF AND GEFS INDICATE
THIS FRONT DAMPENING OUT CONSIDERABLY BEFORE REACHING THE NORTHERN
CALIFORNIA COAST. CONFIDENCE IS NOT HIGH WE ARE GOING TO GET ANY
RAIN AT ALL WITH THIS FRONT. THEREFORE WILL CONTINUE TO INDICATE
MINIMAL RAIN PROBABILITIES. THE FRONT EXPECTED FRIDAY APPEARS TO
BE MORE ENERGETIC WITH STRONGER DYNAMICS AND UPPER LEVEL
SUPPORT. LONG WAVE RIDGING WILL MOST LIKELY PERSIST OVER THE WEST
COAST THROUGH THE END OF THE WEEK...THUS WILL STAY CLOSE TO
CLIMATOLOGY OR SLIGHTLY ABOVE NEAR THE ORCA BORDER. OTHER THAN THE
ABOVE NORMAL HIGH TEMPERATURES FOR THE LAST WEEK OF FEBRUARY AND
AN OCCASIONAL THREAT FOR SNEAKER WAVES EXPECT A QUITE WEEK
WEATHERWISE.
&&
.AVIATION... CEILINGS WILL CONTINUE TO COME DOWN THIS MORNING AS
A COLD FRONT APPROACHES THE AREA. WELL ORGANIZED LINE OF HEAVY
SHOWERS AND THUNDERSTORMS SHOULD MAKE IT ONSHORE THE REDWOOD COAST
WITHIN THE NEXT HOUR OR TWO. HAVE INCLUDED VCTS AT BOTH KCEC AND
KACV. WILL LIKELY NEED TO BUMP THAT UP TO PREVAILING IN A TAF
UPDATE. GRADIENT WIND GUSTS TO 40 KTS ARE LIKELY AT KCEC AND CLOSE
TO 30 KT AT KACV. GUSTS IN THUNDERSTORMS MY APPROACH 50 KTS AS
STRONGER LOW-LEVEL WINDS MIX DOWN. RAINS WILL INCREASE IN
INTENSITY AT KUKI THRU THE EARLY MORNING HOURS. CONDITIONS ARE
EXPECTED TO RAPIDLY IMPROVE ACROSS THE AREA BY AFTERNOON. /SEC
&&
.PREVIOUS MARINE...STRONG LINE OF THUNDERSTORMS CONTINUES TO MOVE
RAPIDLY ACROSS THE N 2/3 OF THE COASTAL WATERS. ISSUED A SPECIAL
MARINE WARNING FOR POTENTIAL WIND GUSTS OVER 50 KTS ALONG WITH
HAIL. OUTSIDE OF THUNDERSTORMS...WINDS WILL OCCASIONALLY GUST TO
NEAR 50 KT...ESPECIALLY OVER THE N OFFSHORE WATERS. STEEP...SHORT
PERIOD SEAS WILL RAPIDLY RAMP UP AS A RESULT. WINDS AND SHORT
PERIOD SEAS WILL RAPIDLY SUBSIDE THIS AFTERNOON AS THE GRADIENT
RELAXES. W SWELL OF 12 TO 14 FT AT 13 SECONDS WILL CONTINUE THRU
TONIGHT...THEN SLOWLY SUBSIDE THRU THE WEEKEND. A NEW BATCH OF W
SWELL WILL ARRIVE TOWARD THE MIDDLE OF NEXT WEEK WITH INITIAL
PERIODS OF 20 TO 22 SECONDS. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WIND ADVISORY UNTIL NOON PST TODAY FOR CAZ001-003.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PST EARLY THIS MORNING FOR
PZZ455.
GALE WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ455.
GALE WARNING UNTIL NOON PST TODAY FOR PZZ450-470.
GALE WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, Feb 19, 4:57 AM PST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 457 AM PST FRI FEB 19 2016 CAZ001-201300- REDWOOD COAST- 457 AM PST FRI FEB 19 2016 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT TIL NOON TODAY. SOUTHERLY WIND GUSTS UP TO 55 MPH THIS MORNING. ISOLATED THUNDERSTORMS AND HAIL ARE ALSO EXPECTED THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-201300- MENDOCINO COAST- 457 AM PST FRI FEB 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-201300- NORTH COAST INTERIOR- 457 AM PST FRI FEB 19 2016 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT TIL NOON. SOUTHERLY WIND GUSTS UP TO 55 MPH THIS MORNING. ISOLATED THUNDERSTORMS AND HAIL ARE ALSO EXPECTED THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-076-201300- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 457 AM PST FRI FEB 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 19, 5:45 AM PST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
545 AM PST FRI FEB 19 2016
CAZ001-191430-
REDWOOD COAST CA-
545 AM PST FRI FEB 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMBOLDT AND
SOUTHWESTERN DEL NORTE COUNTIES UNTIL 630 AM PST...
AT 539 AM PST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES WEST OF ORICK TO
24 MILES WEST OF PETROLIA...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...EUREKA...ARCATA...CRESCENT
CITY...ORICK...KLAMATH...TRINIDAD...MCKINLEYVILLE...FERNDALE...PINE
HILLS...CAPETOWN...SAMOA...CUTTEN...FIELDBROOK...HUMBOLDT HILL AND
BAYVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4068 12430 4075 12423 4071 12421 4081 12416
4081 12417 4076 12422 4099 12412 4113 12416
4129 12409 4155 12408 4173 12416 4178 12426
4186 12421 4186 12419 4138 12401 4089 12402
4048 12435 4021 12430 4026 12436 4045 12441
TIME...MOT...LOC 1339Z 251DEG 31KT 4140 12469 4117 12471 4102 12472
4086 12463 4068 12465 4053 12469 4031 12475 4005 12473Special weather statement, Feb 19, 6:25 AM PST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
625 AM PST FRI FEB 19 2016
CAZ001>003-191500-
REDWOOD COAST CA-MENDOCINO COAST CA-NORTH COAST INTERIOR CA-
625 AM PST FRI FEB 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HUMBOLDT...NORTHWESTERN
MENDOCINO AND SOUTHWESTERN DEL NORTE COUNTIES UNTIL 700 AM PST...
AT 621 AM PST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EUREKA TO 42 MILES
WEST OF FORT BRAGG...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EUREKA...ARCATA...CRESCENT CITY...FORT BRAGG...SHELTER
COVE...ORICK...HONEYDEW...KLAMATH...FORTUNA...PETROLIA...SCOTIA AND
CARLOTTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
ISOLATED CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4076 12423 4069 12423 4071 12421 4100 12411
4113 12416 4155 12408 4154 12405 4178 12426
4183 12422 4184 12402 4009 12405 3981 12375
3943 12373 3944 12382 3945 12381 3956 12377
3983 12385 4026 12436 4044 12441
TIME...MOT...LOC 1421Z 205DEG 59KT 4079 12424 3934 12459Special weather statement, Feb 19, 6:59 AM PST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
659 AM PST FRI FEB 19 2016
CAZ001>003-076-191545-
REDWOOD COAST CA-MENDOCINO COAST CA-NORTH COAST INTERIOR CA-
MENDOCINO INTERIOR CA-
659 AM PST FRI FEB 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUMBOLDT AND
NORTHWESTERN MENDOCINO COUNTIES UNTIL 745 AM PST...
AT 657 AM PST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MYERS FLAT TO 15 MILES WEST
OF ALBION...AND MOVING EAST AT 30 MPH.
DIME SIZED HAIL AND WINDS AROUND 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT BRAGG...SHELTER COVE...HONEYDEW...WHITEHORN...ROCKPORT...REDWAY...
BRICELAND AND ETTERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
ISOLATED CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4026 12385 3924 12373 3924 12378 3928 12380
3930 12378 3930 12381 3935 12383 3957 12377
3983 12385 3986 12391 4001 12403 4003 12408
4010 12411 4013 12419 4024 12434 4025 12435
TIME...MOT...LOC 1457Z 290DEG 66KT 4029 12388 3929 12404Special weather statement, Feb 19, 8:04 AM PST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
804 AM PST FRI FEB 19 2016
CAZ001-003-191630-
REDWOOD COAST-NORTH COAST INTERIOR-
804 AM PST FRI FEB 19 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL DEL NORTE COUNTY...
AT 802 AM PST...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF CRESCENT
CITY...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM...IN ADDITION TO CLOUD TO GROUND LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE... CRESCENT CITY...JEDEDIAH SMITH STATE
PARK...JACK MCNAMERA FIELD AIRPORT...KLAMATH...CRESCENT CITY
NORTH...BERTSCH-OCEANVIEW AND REQUA.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4183 12393 4158 12382 4154 12405 4155 12407
4154 12406 4153 12408 4155 12408 4157 12410
4160 12410 4165 12413 4173 12416 4174 12417
4174 12418 4175 12419 4175 12421 4178 12426
TIME...MOT...LOC 1602Z 254DEG 30KT 4165 12425
BCThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 4:06 AM PST | Special Marine Warning | EKA | 84 min | |
| Feb 19, 5:29 AM PST | Special Marine Warning | EKA | 61 min | |
| Feb 19, 5:45 AM PST | Special Weather Statement | EKA | Humboldt | 45 min |
| Feb 19, 6:25 AM PST | Special Weather Statement | EKA | Humboldt | 35 min |
| Feb 19, 6:59 AM PST | Special Weather Statement | EKA | 46 min | |
| Feb 19, 8:04 AM PST | Special Weather Statement | EKA | Del Norte | 26 min |
| Feb 19, 9:05 AM PST | Hazardous Seas Warning | EKA | 3 hr | |
| Feb 19, 2:16 PM PST | Hazardous Seas Warning | EKA | 7 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.